# SDR AALA2018103109015

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 10,783 hours, 4,035 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 41SG2404
- Part serial: WO41426
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A MECHANICAL ISSUE, LOW PRESSURE ON ENGINE 1 AFTER TAKEOFF. EMERGENCY WAS DECLARED, FLIGHT WAS NOT OVERWEIGHT, AND LANDED WITHOUT FURTHER INCIDENT. "ENG 1 OIL LO PR" ON ECAM. WINDMILL FOR 15 MINUTES, OIL PRESSURE 0 FOR 15 MINUTES. DUE TO EIU FAULT HISTORY OIL PRESSURE TRANSMITTER REQUIRES REPLACEMENT. THE AIRCRAFT WAS GROUNDED. REPLACED OIL PRESSURE TRANSMITTER IAW MM 79-33-15, OPERATIONS CHECK OK.
